# SDR ASAA2023040942784

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,245 hours, 8,572 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SAT COM INOP, TRIED 3 TIMES TO CALL DISPATCH A-COULD HEARD DISPATCH FINE, HE COULDN'T HEAR US. GROUNDED - YES.  OPERATIONAL CHK OF SAT COM WITH DISPATCH OPS CHK NORMAL. COM'S COMING THROUGH BOTH WAYS REF B737-900 AMM 23-15-00.
